Alert archive / Maine / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 39, NWS Gray, ME
NWS Gray, ME issued this severe thunderstorm warning at Jun 1, 2011, 7:13 PM EDT for Somerset County, Maine. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2011, 7:13 PM EDT (23:13 UTC)
- Expired
- Jun 1, 2011, 7:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
County Somerset County, ME
The radar
The Portland,ME radar (KGYX), 135 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 2:37 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 11.2 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1092 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
270
WUUS51 KGYX 012313
SVRGYX
MEC025-012345-
/O.NEW.KGYX.SV.W.0039.110601T2313Z-110601T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GRAY ME
713 PM EDT WED JUN 1 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SOMERSET COUNTY IN WEST CENTRAL MAINE...
* UNTIL 745 PM EDT
* AT 707 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
BINGHAM...OR 19 MILES NORTHWEST OF SKOWHEGAN...AND MOVING EAST AT
35 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRIGHTON...ATHENS...HARMONY...SAINT ALBANS...RIPLEY...PALMYRA...
HARTLAND AND CAMBRIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING
FOR SOUTHWESTERN MAINE AND NEW HAMPSHIRE. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 800 PM EDT WEDNESDAY EVENING FOR SOUTHWESTERN
MAINE.
&&
LAT...LON 4493 7000 4511 6996 4509 6963 4502 6962
4503 6954 4506 6949 4507 6947 4507 6943
4507 6934 4483 6928
TIME...MOT...LOC 2312Z 278DEG 28KT 4501 6986
$$
JCWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 4:19 PM EDT, 2 hours 54 minutes earlier.
Area forecast discussion, Jun 1, 4:19 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAY ME 419 PM EDT WED JUN 1 2011 .SYNOPSIS... A STRONG COLD FRONT WILL MOVE OFFSHORE THIS EVENING WITH SEVERE THUNDERSTORMS AND EVEN THE POSSIBILITY OF A TORNADO OCCURRING AHEAD OF THE FRONT. LOW PRESSURE MOVES THROUGH THE MARITIMES AS HIGH PRESSURE APPROACHES FROM THE GREAT LAKES ON THURSDAY. LOW PRESSURE OVER THE MARITIMES WILL CIRCULATE CLOUDS INTO THE REGION FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK KEEPING THINGS UNSETTLED. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... ESTF UPDATE...NO REAL CHANGES. PREVIOUS DISCUSSION... TORNADO WATCH THRU 8 PM THIS EVENING. STRONG CD FNT MOVES THRU. LOTS OF INSTABILITY AND SHEAR AHEAD OF SYSTEM WITH SVR TSTMS AND ISOLD TORNADOES PSBL. ALREADY ISSUED WARNINGS THIS AFTERNOON. BEHIND THE FNT SKIES CLEAR AS CONVECTION MOVES OUT TO SEA. SHOULD SEE MUCH COOLER AND LESS HUMID WX MOVING IN TNGT ON BREEZY W OR NW WINDS. GENERALLY USED GFS40, HPC QPF AND BLEND OF MAV/MET MOS GUIDANCE. MAIN FOCUS HAS BEEN ON THE SVR WX. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/... SFC LOW MOVES THRU THE MARITIMES AS HIGH PRES APPROACHES FROM THE GREAT LAKES ON THURSDAY. STRONG NW FLOW IN BETWEEN AS BUFKIT WIND SOUNDINGS SHOW POTENTIAL FOR STRONG WIND GUSTS TO MIX DOWN. WITH MUCH COOLER AIR MOVING IN EXPECT INSTABILITY CLOUDS TO FORM. UPSLOPE NW FLOW WILL PRODUCE ISOLD TO SCT -SHRA N/MT AND POSSIBLY INTO FOOTHILL ZONES WHILE DOWNSLOPE NW FLOW KEEPS IT MOSTLY DRY ELSEWHERE. HIGH PRES GETS CLOSER THURSDAY NGT WITH SKIES IMPROVING AND WINDS LETTING UP. SHOULD BE A RATHER CHILLY NGT. MIN TEMPS INTO THE 30S N/MT ZONES WITH POTENTIAL FOR SOME FROST. GENERALLY USED GFS40 AND A BLEND OF MAV/MET MOS GUIDANCE. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... ECMWF/GFS ARE IN GENERAL AGREEMENT WITH UPPER PATTERN THROUGH EARLY NEXT WEEK THROUGH TIMING OF INDIVIDUAL IMPULSES DIFFERS. UPPER LOW INITIALLY OVER NEW ENGLAND WILL GRADUALLY LIFT OUT LEAVING AREA IN WESTERLY FLOW ON THE NORTHERN PERIPHERY OF THE UPPER HIGH OVER THE SOUTHERN UNITED STATES. EXPECT TEMPERATURES TO AVERAGE NEAR OR ABOVE NORMAL THIS PERIOD. UPPER LOW OVER THE MARITIMES WILL CIRCULATE CLOUDS...AND PERHAPS A FEW SHOWERS INTO NORTHERN SECTIONS ON FRIDAY. A RIDGE OF HIGH PRESSURE FOLLOWS FOR SATURDAY. A SERIES OF WEAK DISTURBANCES WILL CROSS THE AREA SUNDAY THROUGH EARLY NEXT WEEK. && .AVIATION /19Z WEDNESDAY THROUGH MONDAY/... SHORT TERM /THROUGH THURSDAY NIGHT/...AFTER EVENING STRONG TO SVR TSTMS EXPECT VFR OVERNIGHT WITH MVFR CIG PSBL ON THURSDAY...THEN BACK TO VFR THURSDAY NGT. GUSTY NW WINDS ON THURSDAY. LONG TERM... SUN - MON...AREAS OF MVFR POSSIBLE IN SHOWERS. && .MARINE... SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...ESTF UPDATE...NO REAL CHANGES. PREVIOUS DISCUSSION... WILL CONT THE SCA THRU THURSDAY. S SW FLOW AHEAD OF THE FNT GUSTING UP TO 30 OR EVEN 35 KT AT TIMES WITH SEAS BUILDING AT OR ABOVE 5 FT. WINDS LET UP OVERNIGHT ONLY TO SEE GUSTS INCREASE FROM THE NW ON THURSDAY. SEAS SLOW TO EASE UP OVERNIGHT BUT SUBSIDE MORE ON THURSDAY. WINDS AND SEAS DROPPING BELOW SCA LEVELS THURSDAY NGT. LONG TERM... QUIET ON THE WATERS WITH WINDS AND SEAS LIKELY TO STAY BELOW SMALL CRAFT THRESHOLD. && .FIRE WEATHER... COOLER WX WITH FAIRLY HIGH HUMIDITY LEVELS FOR THE NEXT FEW DAYS ALONG WITH NEARLY FULL GREEN UP SHOULD KEEP ANY FIRE DANGER LOW. && .GYX WATCHES/WARNINGS/ADVISORIES... ME...NONE. NH...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THURSDAY FOR ANZ150>154. &&
Hazardous weather outlook, Jun 1, 2:39 PM EDT, 4 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 239 PM EDT WED JUN 1 2011 MEZ007>009-012>014-018>028-NHZ001>010-013-014-021845- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 239 PM EDT WED JUN 1 2011 ...TORNADO WATCH 411 IN EFFECT UNTIL 8 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE...CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL...DAMAGING WINDS... FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. THERE IS THE CHANCE OF AN ISOLATED TORNADO. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER NETWORK ACTIVATION IS REQUESTED. SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-021845- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 239 PM EDT WED JUN 1 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL DEVELOP IN ADVANCE OF A COLD FRONT TODAY INTO THIS EVENING. SOME OF THESE STORMS COULD PRODUCE LARGE HAIL... DAMAGING WINDS...FREQUENT LIGHTNING...AND VERY HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 1, 6:04 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
604 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL 5 ENE KINGFIELD 44.99N 70.06W
06/01/2011 E2.75 INCH SOMERSET ME PUBLIC
BROKE SKYLIGHTS AND AWNINGS
&&
EVENT NUMBER GYX1100110
CURTISSpecial weather statement, Jun 1, 6:23 PM EDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
623 PM EDT WED JUN 1 2011
NHZ008-010-013-014-012300-
COASTAL ROCKINGHAM-INTERIOR ROCKINGHAM-MERRIMACK-STRAFFORD-
623 PM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT STRAFFORD COUNTY...MERRIMACK
COUNTY AND ROCKINGHAM COUNTY THROUGH 700 PM EDT...
AT 623 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 4 MILES SOUTH OF BOW...OR ABOUT 8 MILES
NORTHWEST OF MANCHESTER...MOVING EAST AT 50 MPH. THIS STRONG
THUNDERSTORM WILL AFFECT AREAS IN AND AROUND BEAR BROOK STATE PARK...
SUNCOOK...SOUTH HOOKSETT...PEMBROKE...HOOKSETT...EPSOM...DUNBARTON...
BOW...AUBURN AND ALLENSTOWN THROUGH 700 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4297 7139 4300 7139 4301 7144 4303 7146
4305 7151 4306 7153 4305 7163 4316 7167
4332 7093 4296 7083
MARINESpecial weather statement, Jun 1, 6:27 PM EDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
627 PM EDT WED JUN 1 2011
MEZ022-028-012300-
COASTAL WALDO-INTERIOR WALDO-
627 PM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT WALDO COUNTY THROUGH 700 PM
EDT...
AT 627 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF STRONG THUNDERSTORMS CENTERED OVER MONTVILLE...OR ABOUT 9
MILES SOUTH OF THORNDIKE...MOVING EAST AT 45 MPH. THIS CLUSTER OF
STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND SEARSMONT...
MORRILL...MONTVILLE...KNOX...FREEDOM...BROOKS...JACKSON...BELFAST...
WALDO AND SWAN LAKE STATE PARK THROUGH 700 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
IF YOU ARE OUTDOORS AND STORMS APPROACH YOUR LOCATION...MOVE INDOORS
OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE MORE THAN 5
MILES AWAY FROM THE PARENT THUNDERSTORM.
LAT...LON 4442 6887 4444 6891 4442 6897 4438 6896
4432 6916 4453 6937 4468 6904 4470 6886
4462 6883 4457 6879 4449 6880 4448 6882
4446 6880
MARINESpecial weather statement, Jun 1, 6:28 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAY ME
628 PM EDT WED JUN 1 2011
MEZ014-012315-
SOUTHERN SOMERSET-
628 PM EDT WED JUN 1 2011
...STRONG THUNDERSTORMS WILL IMPACT SOMERSET COUNTY THROUGH 715 PM
EDT...
AT 629 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES SOUTHEAST OF HARMONY...OR ABOUT
11 MILES SOUTHWEST OF DEXTER...STATIONARY. THIS STRONG THUNDERSTORM
WILL AFFECT AREAS IN AND AROUND SAINT ALBANS...HARTLAND...RIPLEY...
HARMONY AND CAMBRIDGE THROUGH 715 PM EDT.
HAIL UP TO THREE QUARTER INCH IN DIAMETER...HEAVY DOWNPOURS...
EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED.
LAT...LON 4485 6963 4503 6967 4503 6962 4502 6962
4503 6954 4505 6950 4507 6935 4489 6929
4487 6930
JCLocal storm report, Jun 1, 6:52 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GRAY ME
652 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0818 AM HAIL JACKSON 44.14N 71.18W
06/01/2011 M1.00 INCH CARROLL NH PUBLIC
0820 AM HAIL LONDONDERRY 42.87N 71.37W
06/01/2011 M0.88 INCH ROCKINGHAM NH PUBLIC
0830 AM HAIL RAYMOND 43.04N 71.18W
06/01/2011 M0.88 INCH ROCKINGHAM NH PUBLIC
0830 AM HAIL RAYMOND 43.04N 71.18W
06/01/2011 M1.00 INCH ROCKINGHAM NH AMATEUR RADIO
0835 AM HAIL SALEM 42.79N 71.20W
06/01/2011 M1.00 INCH ROCKINGHAM NH TRAINED SPOTTER
0835 AM HAIL RAYMOND 43.04N 71.18W
06/01/2011 M1.00 INCH ROCKINGHAM NH PUBLIC
0835 AM HAIL HAMPSTEAD 42.87N 71.18W
06/01/2011 E1.00 INCH ROCKINGHAM NH PUBLIC
0836 AM HAIL 2 SE LONDONDERRY 42.84N 71.35W
06/01/2011 E1.00 INCH ROCKINGHAM NH PUBLIC
0840 AM HAIL DOVER 43.20N 70.87W
06/01/2011 M0.88 INCH STRAFFORD NH PUBLIC
0843 AM LIGHTNING SANDOWN 42.93N 71.19W
06/01/2011 ROCKINGHAM NH AMATEUR RADIO
LIGHTNING STRIKE HOUSE ON FIRE ALEXIS LANE
0851 AM HAIL 1 SSW DOVER 43.18N 70.89W
06/01/2011 M1.00 INCH STRAFFORD NH TRAINED SPOTTER
STRONG THUNDERSTORM... PEA SIZED TO 1 INCH HAIL... NO
WIND... HEAVY RAIN
0901 AM HAIL 1 NE WELLS 43.33N 70.57W
06/01/2011 E1.00 INCH YORK ME LAW ENFORCEMENT
0905 AM HAIL 2 SW OXFORD 44.11N 70.52W
06/01/2011 M1.00 INCH OXFORD ME PUBLIC
0908 AM HAIL 1 ENE WELLS 43.33N 70.56W
06/01/2011 M1.00 INCH YORK ME PUBLIC
0913 AM HAIL 1 NW OLD ORCHARD BEACH 43.53N 70.39W
06/01/2011 M1.00 INCH YORK ME PUBLIC
0915 AM HAIL 2 NE WELLS 43.34N 70.55W
06/01/2011 M1.00 INCH YORK ME PUBLIC
0915 AM TSTM WND DMG MINOT 44.09N 70.32W
06/01/2011 ANDROSCOGGIN ME LAW ENFORCEMENT
TREE ON PWR LINE
0920 AM HAIL POLAND 44.06N 70.39W
06/01/2011 E0.50 INCH ANDROSCOGGIN ME AMATEUR RADIO
SOME NICKEL SIZE HAIL... AND SMALLER INTENSE FOR ABOUT
2 MIN. HAM PA2SHY
0222 PM HAIL LANCASTER 44.49N 71.57W
06/01/2011 E0.70 INCH COOS NH CO-OP OBSERVER
0230 PM TSTM WND DMG WHITEFIELD 44.38N 71.61W
06/01/2011 COOS NH PUBLIC
TREES DOWN ON WIRES ROUTE 3. TRAFFIC STOPPED.
0230 PM HAIL 2 WNW JEFFERSON 44.43N 71.51W
06/01/2011 M1.00 INCH COOS NH TRAINED SPOTTER
0230 PM HAIL RUMNEY 43.81N 71.81W
06/01/2011 E1.00 INCH GRAFTON NH PUBLIC
0243 PM HAIL 8 NNE PLYMOUTH 43.86N 71.63W
06/01/2011 M1.75 INCH GRAFTON NH PUBLIC
0258 PM HAIL BERLIN 44.47N 71.19W
06/01/2011 E1.00 INCH COOS NH LAW ENFORCEMENT
0303 PM HAIL ERROL 44.78N 71.14W
06/01/2011 E1.00 INCH COOS NH CO-OP OBSERVER
0309 PM HAIL NORTH SANDWICH 43.84N 71.39W
06/01/2011 E1.00 INCH CARROLL NH PUBLIC
0312 PM HAIL MIDDLE DAM 44.78N 70.92W
06/01/2011 E0.70 INCH OXFORD ME CO-OP OBSERVER
0327 PM HAIL RANGELEY 44.97N 70.64W
06/01/2011 E1.25 INCH FRANKLIN ME PARK SERVICE
0329 PM HAIL RANGELEY 44.97N 70.64W
06/01/2011 E1.00 INCH FRANKLIN ME CO-OP OBSERVER
0330 PM HAIL 2 S BRYANT POND 44.35N 70.65W
06/01/2011 E1.00 INCH OXFORD ME COUNTY OFFICIAL
0330 PM HAIL BETHEL 44.40N 70.79W
06/01/2011 E1.75 INCH OXFORD ME PUBLIC
0340 PM HAIL BRYANT POND 44.38N 70.65W
06/01/2011 E1.75 INCH OXFORD ME TRAINED SPOTTER
0350 PM HAIL KINGFIELD 44.96N 70.15W
06/01/2011 M1.00 INCH FRANKLIN ME PUBLIC
0355 PM HAIL CANTON 44.44N 70.32W
06/01/2011 E0.25 INCH OXFORD ME LAW ENFORCEMENT
0355 PM HAIL DENMARK 43.97N 70.80W
06/01/2011 E0.25 INCH OXFORD ME LAW ENFORCEMENT
0356 PM HAIL 5 S RUMFORD 44.48N 70.55W
06/01/2011 E0.25 INCH OXFORD ME LAW ENFORCEMENT
0405 PM HAIL 4 S LIVERMORE FALLS 44.42N 70.19W
06/01/2011 E1.00 INCH ANDROSCOGGIN ME PUBLIC
0413 PM HAIL 2 NNW NAPLES 44.00N 70.63W
06/01/2011 E0.50 INCH CUMBERLAND ME TRAINED SPOTTER
0414 PM HAIL CANTON 44.44N 70.32W
06/01/2011 E1.25 INCH OXFORD ME COUNTY OFFICIAL
0422 PM HAIL 2 S POLAND 44.03N 70.39W
06/01/2011 E1.00 INCH ANDROSCOGGIN ME PUBLIC
0423 PM HAIL POLAND 44.06N 70.39W
06/01/2011 E0.75 INCH ANDROSCOGGIN ME CO-OP OBSERVER
0429 PM HAIL 1 SE RANGE PONDS STATE 44.03N 70.33W
06/01/2011 E0.88 INCH CUMBERLAND ME TRAINED SPOTTER
0444 PM HAIL 2 SE LEWISTON 44.08N 70.19W
06/01/2011 E1.00 INCH ANDROSCOGGIN ME AMATEUR RADIO
I-95 EXIT 80
0530 PM HAIL CARRABASSETT VALLEY 45.08N 70.21W
06/01/2011 E1.00 INCH FRANKLIN ME LAW ENFORCEMENT
0550 PM HAIL 2 SSW WALES 44.16N 70.08W
06/01/2011 E0.25 INCH ANDROSCOGGIN ME TRAINED SPOTTER
0550 PM HAIL 5 ENE KINGFIELD 44.99N 70.06W
06/01/2011 E2.00 INCH SOMERSET ME PUBLIC
0550 PM HAIL 5 ENE KINGFIELD 44.99N 70.06W
06/01/2011 E2.75 INCH SOMERSET ME PUBLIC
BROKE SKYLIGHTS AND AWNINGS
&&
EVENT NUMBER GYX1100063 GYX1100068 GYX1100065 GYX1100076 GYX1100062
GYX1100066 GYX1100092 GYX1100074 GYX1100067 GYX1100061 GYX1100060
GYX1100064 GYX1100079 GYX1100069 GYX1100078 GYX1100077 GYX1100080
GYX1100070 GYX1100081 GYX1100088 GYX1100089 GYX1100100 GYX1100082
GYX1100083 GYX1100084 GYX1100086 GYX1100085 GYX1100087 GYX1100090
GYX1100091 GYX1100097 GYX1100093 GYX1100098 GYX1100094 GYX1100096
GYX1100095 GYX1100102 GYX1100099 GYX1100105 GYX1100103 GYX1100101
GYX1100104 GYX1100106 GYX1100108 GYX1100107 GYX1100109 GYX1100110
ESLocal storm report, Jun 1, 7:01 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
701 PM EDT WED JUN 01 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0535 PM HAIL KINGFIELD 44.96N 70.15W
06/01/2011 E2.75 INCH FRANKLIN ME FIRE DEPT/RESCUE
&&
EVENT NUMBER GYX1100111
ESThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 8:27 AM EDT | Special Weather Statement | GYX | Oxford | 33 min |
| Jun 1, 8:28 AM EDT | Severe Thunderstorm Warning | GYX | York | 62 min |
| Jun 1, 8:34 AM EDT | Special Marine Warning | GYX | 86 min | |
| Jun 1, 8:35 AM EDT | Special Weather Statement | GYX | Franklin | 25 min |
| Jun 1, 8:44 AM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 8:50 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 25 min |
| Jun 1, 9:00 AM EDT | Special Weather Statement | GYX | York | 45 min |
| Jun 1, 9:01 AM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford | 29 min |
| Jun 1, 9:06 AM EDT | Severe Thunderstorm Warning | GYX | York | 24 min |
| Jun 1, 9:24 AM EDT | Special Weather Statement | GYX | Kennebec | 36 min |
| Jun 1, 9:42 AM EDT | Severe Thunderstorm Warning | GYX | Kennebec, Knox, Lincoln | 33 min |
| Jun 1, 9:54 AM EDT | Special Marine Warning | GYX | 96 min | |
| Jun 1, 9:56 AM EDT | Special Weather Statement | GYX | Lincoln, Sagadahoc | 49 min |
| Jun 1, 10:16 AM EDT | Special Weather Statement | GYX | Knox | 14 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Oxford | 33 min |
| Jun 1, 2:57 PM EDT | Severe Thunderstorm Warning | GYX | Cumberland, Oxford | 33 min |
| Jun 1, 3:07 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 38 min |
| Jun 1, 3:13 PM EDT | Tornado Warning | GYX | Oxford | 32 min |
| Jun 1, 3:28 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, York | 47 min |
| Jun 1, 3:41 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 34 min |
| Jun 1, 3:42 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Franklin, Kennebec, Oxford | 33 min |
| Jun 1, 3:49 PM EDT | Tornado Warning | GYX | Androscoggin, Kennebec, Oxford | 26 min |
| Jun 1, 4:04 PM EDT | Special Weather Statement | GYX | Franklin | 41 min |
| Jun 1, 4:11 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Cumberland, Oxford, Sagadahoc | 34 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Oxford | 32 min |
| Jun 1, 4:13 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 47 min |
| Jun 1, 4:27 PM EDT | Special Weather Statement | GYX | Franklin | 48 min |
| Jun 1, 4:44 PM EDT | Special Weather Statement | GYX | Androscoggin | 46 min |
| Jun 1, 4:58 PM EDT | Severe Thunderstorm Warning | GYX | Androscoggin, Kennebec, Knox, Lincoln, Sagadahoc | 47 min |
| Jun 1, 5:07 PM EDT | Special Weather Statement | GYX | Franklin | 38 min |
| Jun 1, 5:15 PM EDT | Severe Thunderstorm Warning | GYX | Franklin, Somerset | 45 min |
| Jun 1, 5:31 PM EDT | Tornado Warning | GYX | Franklin, Somerset | 29 min |
| Jun 1, 5:42 PM EDT | Special Weather Statement | GYX | Kennebec | 48 min |
| Jun 1, 5:59 PM EDT | Severe Thunderstorm Warning | GYX | Somerset | 46 min |
| Jun 1, 6:06 PM EDT | Tornado Warning | GYX | Somerset | 24 min |
| Jun 1, 6:27 PM EDT | Special Weather Statement | GYX | Waldo | 33 min |
| Jun 1, 6:28 PM EDT | Special Weather Statement | GYX | 47 min | |
| Jun 1, 6:49 PM EDT | Areal Flood Advisory | GYX | Franklin, Oxford, Somerset | 3 hr |
| Jun 1, 7:20 PM EDT | Special Weather Statement | GYX | Franklin | 40 min |
Nearby
Severe Thunderstorm Warnings in Maine, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.